# SDR AALA20090304TUL16

- Difficulty date: March 4, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- Aircraft time: 62,837 hours, 33,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5013
- Part serial: 2123
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL OVERWING EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK AND PERFORMED OPERATIONS PER M/M 33-53-00-4.
